# SDR SWAA2023070674899

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 27,223 hours, 12,592 cycles
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CENTER CAM PLATE IS LOOSE<[01] ADJUST CAM PLATE PER AMM 52-41-11.
